# SDR DALA2018010900167

- Difficulty date: January 9, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 74,599 hours, 16,750 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CORROSION BETWEEN STA1362 AND STA1428 LBL 88.5. FOUND OUT OF LIMITS AND REPLACED.
